# SDR AALA20000897

- Difficulty date: May 21, 2000
- Submitted: August 23, 2000
- Operation: Air carrier
- Aircraft: N867AA
- Make and model: Boeing 727223
- Aircraft serial: 21372
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LARGE SCRATCH GOING INTO DENT AT BS 993-910, BELOW STRINGER 28R TO STRINGER 25R.  BURNINSHED SCRATCH, DYE CHECKED.  NO CRACK FOUND.  INSTALLED 8 INCH BY 9 INCH REPAIR AT DENT LOCATION REF 53-30-3.  (M)
